Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

sweaty sleep inthegloaming

Posted by Dr. Bob on March 6, 2004, at 2:17:12

In reply to sweaty sleep, posted by inthegloaming on March 4, 2004, at 9:18:51

> dunno if this is the right forum for this but lately i've been sweating in my sleep. i thought this was because i fell asleep fully dressed a few times but last night i wore PJs and it still happened. my room isn't over-heated--in fact, i keep it kind of chilly. i have really deep dreams and maybe that's it but i don't know.... i recently screwed up my medication by mistake, taking 80 of prozac instead of 40 and am now coming back down... has anyone experienced this kind of thing for whatever reasons? what was the cause of it?


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Dr. Bob thread:321005
URL: http://www.dr-bob.org/babble/20040304/msgs/321005.html